# SDR AALA20161212006

- Difficulty date: December 9, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N9618A
- Make and model: Doug DC-9-83
- Aircraft serial: 53565
- Aircraft time: 54,586 hours, 26,660 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN RIGHT FORWARD OVERWING DOOR IS BRITTLE AND CRACKED.  REMOVED AND REPLACED EXIT SIGN IAW AMM 33-53-00.  OPERATIONAL CHECK GOOD.
